# SDR SWAA2023012386296

- Difficulty date: December 29, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT BRACKET LOWER PAN IS CRACKED.  REMOVED GALLEY SERVICE DOOR LINING PER AMM 52-41-31-000-802 FOR ACCESS ASD AFT BRACKET.  REMOVED ASD AFT BRACKET LOWER PAN PER SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW ASD AFT BRACKET LOWER PAN PER SRM 51-40-05-0G-0. OK TO INSTALL.;  CERTIFIED CORRECTIVE ACTIONS 1-3;  VERIFIED CORRECTIVE ACTION ITEM 1-4. OK TO INSTALL.;   INSTALLED NEW ASD AFT BRACKET LOWER PAN PER SRM 51-40-02-0G-0;[07] CERTIFIED CORRECTIVE ACTION 6;   VERIFIED CORRECTIVE ACTION 6;   INSTALLED GALLEY SERVICE DOOR LINING PER AMM 52-41-31-400-802;   UPDATED PARTS REQUIREMENT;   REJECTED ACTION 9: SEE TTG8Q00H8MCE. DOOR LINER SEAL IS STICKING OUT ON AFT EDGE; MARKED;   TASK COMPLETE
